Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2012 (2012), Article ID 973173, 8 pages
http://dx.doi.org/10.1155/2012/973173
Research Article

Optimal Portfolio Estimation for Dependent Financial Returns with Generalized Empirical Likelihood

School of International Liberal Studies, Waseda University, Tokyo 169-8050, Japan

Received 16 February 2012; Accepted 10 April 2012

Academic Editor: Junichi Hirukawa

Copyright © 2012 Hiroaki Ogata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Markowitz, “Portfolio selection,” Journal of Finance, vol. 7, no. 1, pp. 77–91, 1952. View at Google Scholar
  2. H. M. Markowitz, Portfolio Selection: Efficient Diversification of Investments, John Wiley & Sons, New York, NY, USA, 1959.
  3. E. J. Elton, M. J. Gruber, S. J. Brown, and W. N. Goetzmann, Modern Portfolio Theory and Investment Analysis, John Wiley & Sons, New York, NY, USA, 7th edition, 2007.
  4. B. Mandelbrot, “The variation of certain speculative prices,” Journal of Business, vol. 36, pp. 394–419, 1963. View at Google Scholar
  5. A. B. Owen, “Empirical likelihood ratio confidence intervals for a single functional,” Biometrika, vol. 75, no. 2, pp. 237–249, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Owen, “Empirical likelihood ratio confidence regions,” The Annals of Statistics, vol. 18, no. 1, pp. 90–120, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. J. Smith, GEL criteria for moment condition models. Working paper, 2004, http://cemmap.ifs.org.uk/wps/cwp0419.pdf.
  8. W. K. Newey and R. J. Smith, “Higher order properties of GMM and generalized empirical likelihood estimators,” Econometrica, vol. 72, no. 1, pp. 219–255, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Qin and J. Lawless, “Empirical likelihood and general estimating equations,” The Annals of Statistics, vol. 22, no. 1, pp. 300–325, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Kitamura and M. Stutzer, “An information-theoretic alternative to generalized method of moments estimation,” Econometrica, vol. 65, no. 4, pp. 861–874, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. P. Hansen, J. Heaton, and A. Yaron, “inite-sample properties of some alternative GMM estimators,” Journal of Business and Economic Statistics, vol. 14, no. 3, pp. 262–280, 1996. View at Google Scholar